# SDR USAA2012100500019

- Difficulty date: September 30, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SEAT TRACK DUMMY RAIL CORRODED BETWEEN FR 14 & FR 16 AT Y -81.  REMOVED AND REPLACED RAIL IAW A319 SRM 53-11-14 FIGURE 102 & 51-42-11.
